IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Stone duality for Dedekind sigma-complete l-groups with order unit
Autor/es:
CIGNOLI, ROBERTO LEONARDO OSCAR; MUNDICI, DANIELE
Revista:
JOURNAL OF ALGEBRA
Editorial:
Elsevier
Referencias:
Año: 2006 vol. 302 p. 848 - 848
ISSN:
0021-8693
Resumen:
Building on the Goodearl-Handelman-Lawrence functional  representation theorem, we provide a purely topological representation (specifically, a categorical duality) for a large class of  Dedekind sigma-complete l-groups G with order-unit u, including all G where u has a finite indexof nilpotence.Our duality is a far-reaching generalization of the well known Stone duality between sigma complete boolean algebras and basically disconnected compact Hausdorff spaces.